# SDR MASA2010082300913

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 19,804 hours, 13,863 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESS UNCOMMANDED RUDDER MOVEMENT ON CLIMB.  RUDDER & YAW DAMPER ACTUATORS OPS NORMAL, TEST FLIGHT SATISFACTORY.
